Volume 49, Number 6, November-December 2015
Special Issue - Optimal Transport
Page(s) 1771 - 1790
Published online 05 November 2015
  1. M. Agueh and G. Carlier, Barycenters in the Wasserstein space. SIAM J. Math. Anal. 43 (2011) 904–924. [CrossRef] [MathSciNet] [Google Scholar]
  2. L. Ambroso and N.Gigli, A users guide to optimal transport. In Modelling and Optimisation of Flows on Networks. In vol. 2062 of Lect. Notes Math. Springer (2013) 1–155. [Google Scholar]
  3. M. Beiglbock and C. Griessler, An optimality principle with applications in optimal transport. Preprint arXiv:1404.7054. [Google Scholar]
  4. M. Beiglbock, P. Henry-Labordere and F. Penkner, Model independent bounds for option prices: a mass transport approach. Finance Stoch. 17 (2013) 477–501. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Beiglbock and N. Juillet, On a problem of optimal transport under marginal martingale constraints. To appear in Ann. Probab. (2015). [Google Scholar]
  6. J. Bigot and T. Klein, Consistent estimation of a population barycenter in the Wasserstein space. Proc. of the International Conference Statistics and its Interaction with Other Disciplines (2013) 153–157. [Google Scholar]
  7. Y. Brenier, Decomposition polaire et rearrangement monotone des champs de vecteurs. C.R. Acad. Sci. Pair. Ser. I Math. 305 (1987) 805–808. [Google Scholar]
  8. Y. Brenier, The dual least action problem for an ideal, incompressible fluid. Arch. Ration. Mech. Anal. 122 (1993) 323–351. [CrossRef] [Google Scholar]
  9. G. Buttazzo, L. De Pascale and P. Gori-Giorgi, Optimal-transport formulation of electronic density-functional theory. Phys. Rev. A 85 (2012) 062502. [Google Scholar]
  10. L. Caffarelli, Allocation maps with general cost functions. In Partial Differential Equations and Applications. Vol. 177 of Lect. Notes Pure Appl. Math. Dekker, New York (1996) 29–35. [Google Scholar]
  11. L.A. Caffarelli and R.J. McCann, Free boundaries in optimal transport and Monge-Ampère obstacle problems. Ann. Math. 171 (2010) 673–730. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Carlier, On a class of multidimensional optimal transportation problems. J. Convex Anal. 10 (2003) 517–529. [MathSciNet] [Google Scholar]
  13. G. Carlier and I. Ekeland, Matching for teams. Econ. Theory 42 (2010) 397–418. [CrossRef] [Google Scholar]
  14. G. Carlier and B. Nazaret, Optimal transportation for the determinant. ESAIM: COCV 14 (2008) 678–698. [CrossRef] [EDP Sciences] [Google Scholar]
  15. G. Carlier, A. Oberman and E. Oudet, Numerical methods for matching for teams and Wasserstein barycenters. To appear in ESAIM: M2AN (2015). Doi:10.1051/m2an/2015033. [Google Scholar]
  16. H. Chen, G. Friesecke and C. Mendl, Numerical methods for a Kohn-Sham density functional model based on optimal transport. J. Chem. Theory. Comput. 10 (2014) 4360–4368. [CrossRef] [PubMed] [Google Scholar]
  17. P.A. Chiappori, A. Galichon and B. Salanie, The roommate problem is more stable than you think. CESifo working paper Serie (2014). [Google Scholar]
  18. P-A. Chiapporri, R. McCann and L. Nesheim, Hedonic price equilibria, stable matching and optimal transport; equivalence, topology and uniqueness. Econ. Theory. 42 (2010) 317–354. [Google Scholar]
  19. M. Colombo and S. Di Marino, Equality between Monge and Kantorovich multimarginal problems with Coulomb cost . Ann. Mat. Pura Appl. 194 (2015) 307–320. [CrossRef] [MathSciNet] [Google Scholar]
  20. M. Colombo, L. De Pascale and S. Di Marino, Multimarginal optimal transport maps for 1-dimensional repulsive costs. Canad. J. Math. 67 (2015) 350–368. [CrossRef] [MathSciNet] [Google Scholar]
  21. C. Cotar, G. Friesecke and C. Klüppelber, Density functional theory and optimal transportation with coulomb cost. Comm. Pure Appl. Math. 66 (2013) 548–599. [Google Scholar]
  22. C. Cotar, G. Friesecke and C. Klüppelberg, Smoothing of transport plans with fixed marginals and rigorous semiclassical limit of the Hohenberg-Kohn functional. Preprint. [Google Scholar]
  23. C. Cotar, G. Friesecke and B. Pass, Infinite body optimal transport with Coulomb cost. Calc. Var. Partial Differ. Eqs. 54 (2015) 717–742. [CrossRef] [Google Scholar]
  24. J. Dahl, A maximal principal for pointwise energies of quadratic Wasserstein minimal networks. Preprint arXiv:1011.0236v3. [Google Scholar]
  25. Y. Dolinsky and M.H. Soner, Robust hedging and martingale optimal transport in continuous time. Probab. Theory Relat. Fields 160 (2014) 391–427. [Google Scholar]
  26. Y. Dolinsky and M.H. Soner, Robust hedging with proportional transaction costs. Finance Stoch. 18 (2014) 327–347. [CrossRef] [MathSciNet] [Google Scholar]
  27. I. Ekeland, An optimal matching problem. ESAIM: COCV 11 (2005) 57–71. [CrossRef] [EDP Sciences] [Google Scholar]
  28. P. Embrechts, G. Puccetti, L. Ruschendorf, R. Wang and A. Beleraj, An academic response to basel 3.5. Risks 2 (2014) 25–48. [CrossRef] [Google Scholar]
  29. L.C. Evans,Partial differential equations and Monge−Kantorovich mass transfer. In vol. 26 of Current Dev. Math. Int. Press (1999) 65–126. [Google Scholar]
  30. Alessio Figalli, The optimal partial transport problem. Arch. Ration. Mech. Anal. 195 (2010) 533–560. [Google Scholar]
  31. G. Friesecke, C. Mendl, B. Pass, C. Cotar and C. Klüppelber. N-density representability and the optimal transport limit of the Hohenberg-Kohn functional. J. Chem. Phys. 139 (2013) 164–109. [Google Scholar]
  32. A. Galichon and N. Ghoussoub, Variational representations for N-cyclically monotone vector fields. Pacific J. Math. 269 (2014) 323–340. [CrossRef] [MathSciNet] [Google Scholar]
  33. A. Galichon, P. Henry-Labordere and N. Touzi, A stochastic control approach to non-arbitrage bounds given marginals, with an application to Lookback options. Ann. Appl. Probab. 24 (2014) 312–336. [CrossRef] [MathSciNet] [Google Scholar]
  34. W. Gangbo, Habilitation thesis, Universite de Metz, available at:˜gangbo/publications/habilitation.pdf (1995). [Google Scholar]
  35. W. Gangbo and R. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113–161. [CrossRef] [MathSciNet] [Google Scholar]
  36. W. Gangbo and A. Świȩch, Optimal maps for the multidimensional Monge−Kantorovich problem. Comm. Pure Appl. Math. 51 (1998) 23–45. [Google Scholar]
  37. N. Ghoussoub and A. Moameni, Symmetric Monge−Kantorovich problems and polar decompositions of vector fields. Geom. Funct. Anal. 24 1129–1166. [Google Scholar]
  38. N. Ghoussoub and A. Moameni, A self-dual polar factorization for vector fields. Comm. Pure. Appl. Math. 66 (2013) 905–933. [CrossRef] [MathSciNet] [Google Scholar]
  39. N. Ghoussoub and B. Pass. Decoupling of DeGiorgi-type systems via multi-marginal optimal transport. Comm. Partial Differ. Eqs. 6 (2014) 1032–1047. [CrossRef] [Google Scholar]
  40. N. Ghoussoub and B. Maurey, Remarks on multi-marginal symmetric Monge-Kantorovich problems. Discrete Contin. Dyn. Syst. 34 (2014) 1465–1480. [MathSciNet] [Google Scholar]
  41. H. Heinich, Probleme de Monge pour n probabilities. C.R. Math. Acad. Sci. Paris 334 (2002) 793–795. [Google Scholar]
  42. P. Henry-Labordere, X. Tan and N. Touzi, An Explicit Martingale Version of the One-dimensional Brenier’s Theorem with Full Marginals Constraint. Preprint available at:˜tan/MartingaleBrenierII.pdf. [Google Scholar]
  43. P. Henry-Labordere and N. Touzi, An explicit martingale version of Brenier’s theorem. Preprint arXiv:1302.4854. [Google Scholar]
  44. H.G. Kellerer, Duality theorems for marginal problems. Z. Wahrsch. Verw. Gebiete 67 (1984) 399–432. [Google Scholar]
  45. Y.-H. Kim and R. McCann, Continuity, curvature, and the general covariance of optimal transportation. J. Eur. Math. Soc. 12 (2010) 1009–1040. [Google Scholar]
  46. Y.-H. Kim and B. Pass, Multi-marginal optimal transport on a Riemannian manifold. Preprint arXiv:1303.6251. [Google Scholar]
  47. Y.-H. Kim and B. Pass, A general condition for Monge solutions in the multi-marginal optimal transport problem. SIAM J. Math. Anal. 46 (2014) 1538–1550. [CrossRef] [MathSciNet] [Google Scholar]
  48. J. Kitagawa and B. Pass, The multi-marginal optimal partial transport problem. Preprint arXiv:1401.7255. [Google Scholar]
  49. M. Knott and C. Smith, On a generalization of cyclic monotonicity and distances among random vectors. Linear Algebra Appl. 199 (1994) 363–371. [CrossRef] [MathSciNet] [Google Scholar]
  50. V. Levin, Abstract cyclical monotonicity and Monge solutions for the general Monge−Kantorovich problem. Set-Valued Anal. 7 (1999) 7–32. [Google Scholar]
  51. G.G. Lorentz, An inequality for rearrangements. Amer. Math. Monthly 60 (1953) 176–179. [CrossRef] [MathSciNet] [Google Scholar]
  52. X-N. Ma, N. Trudinger and X-J. Wang, Regularity of potential functions of the optimal transportation problem. Arch. Ration. Mech. Anal. 177 (2005) 151–183. [CrossRef] [MathSciNet] [Google Scholar]
  53. R. McCann, Polar factorization of maps on Riemannian manifolds. Geom. Funct. Anal. 11 (2001) 589–608. [CrossRef] [MathSciNet] [Google Scholar]
  54. R.J. McCann, A glimpse into the differential topology and geometry of optimal transport. Discrete Contin. Dyn. Syst. 34 (2014) 1605–1621. [CrossRef] [MathSciNet] [Google Scholar]
  55. R.J. McCann, B. Pass and M. Warren, Rectifiability of optimal transportation plans. Canad. J. Math. 64 (2012) 924–934. [CrossRef] [MathSciNet] [Google Scholar]
  56. C. Mendl and L. Lin, Towards the Kantorovich dual solution for strictly correlated electrons in atoms and molecules. Phys. Rev. B 87 (2013) 125106. [CrossRef] [Google Scholar]
  57. A. Moameni, Invariance properties of the Monge−Kantorovich mass transport problem. Preprint arXiv:1311.7051. [Google Scholar]
  58. A. Moameni, Multi-marginal monge−kantorovich transport problems: A characterization of solutions. C. R. Math. Acad. Sci. Paris 352 (2014) 993–998. [CrossRef] [MathSciNet] [Google Scholar]
  59. I. Olkin and S.T. Rachev, Maximum submatrix traces for positive definite matrices. SIAM J. Matrix Ana. Appl. 14 (1993) 390–39. [CrossRef] [Google Scholar]
  60. R.G. Parr and W. Yang, Density functional theory of atoms and molecules. Oxford University Press, Oxford (1995). [Google Scholar]
  61. B. Pass, Structural results on optimal transportation plans. Ph.D. thesis, University of Toronto (2011). Available at:˜pass/thesis.pdf. [Google Scholar]
  62. B. Pass, Uniqueness and Monge solutions in the multimarginal optimal transportation problem. SIAM J. Math. Anal. 43 (2011) 2758–2775. [CrossRef] [MathSciNet] [Google Scholar]
  63. B. Pass, On the local structure of optimal measures in the multi-marginal optimal transportation problem. Calc. Var. Partial Differ. Equ. 43 (2012) 529–536. [Google Scholar]
  64. B. Pass, On a class of optimal transportation problems with infinitely many marginals. SIAM J. Math. Anal. 45 (2013) 2557–2575. [CrossRef] [MathSciNet] [Google Scholar]
  65. B. Pass, Remarks on the semi-classical Hohenberg-Kohn functional. Nonlinearity 26 (2013) 2731–2744. [CrossRef] [MathSciNet] [Google Scholar]
  66. B. Pass, Multi-marginal optimal transport and multi-agent matching problems: uniqueness and structure of solutions. Discrete Contin. Dyn. Syst. 34 (2014) 1623–1639. [CrossRef] [MathSciNet] [Google Scholar]
  67. Brendan Pass. Optimal transportation with infinitely many marginals. J. Funct. Anal. 264 (2013) 947–963. [CrossRef] [MathSciNet] [Google Scholar]
  68. G. Puccetti and L. Ruschendorf, Sharp bounds for sums of dependent risks. J. Appl. Probab. 50 (2013) 42–53. [CrossRef] [MathSciNet] [Google Scholar]
  69. J. Rabin, G. Peyre, J. Delon and M. Bernot, Wasserstein barycenter and its application to texture mixing. In Scale Space and Variational Methods in Computer Vision (2012) 435–446. [Google Scholar]
  70. L. Rüschendorf and L. Uckelmann, On Optimal Multivariate Couplings. In Proc. of Prague 1996 Conference on Marginal Problems. Kluwer Acad. Publ. (1997) 261–274. [Google Scholar]
  71. Michael Seidl, Strong-interaction limit of density-functional theory. Phys. Rev. A 60 (1999) 4387–4395. [Google Scholar]
  72. Michael Seidl, Paola Gori-Giorgi and Andreas Savin, Strictly correlated electrons in density-functional theory: A general formulation with applications to spherical densities. Phys. Rev. A 75 (2007) 042511. [Google Scholar]
  73. C. Villani, Topics in Optimal Transportation. In vol. 58 of Grad. Stud. Math. American Mathematical Society, Providence (2003). [Google Scholar]
  74. C. Villani, Optimal Transport: Old and New. In vol. 338 of Grundlehren Math. Wiss. Springer, New York (2009). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you